# SDR CA050324009

- Difficulty date: September 29, 2004
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft serial: 5026
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT, THE AIRCRAFT RETURNED TO THE AIRPORT. THE NOSE GEAR UPLOCK SWITCH WAS FOUND TO BE FAILED. THE SWITCH WAS REPLACED, MULTIPLE SATISFACTORY GEAR SWINGS WERE CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
